# SDR CALA2017100603516

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 68,085 hours, 11,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING, AFT OF THE L1 DOOR AT STORAGE CLOSET CORNER.   REPLACED THE LENS .
